# SDR SROM200400008

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654654851
- Condition: Cracked
- Location: Zone 100
- Part time: 33,963 hours, 33,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND AT STA 747 SHEAR TIE CRACKED AT FASTNER HOLE BETWEEN STR 20L AND 21L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR SHEAR TIE IAW SRM 53-10-4.
